# SDR AALA2022100305484

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 27,674 hours, 11,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Torn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR ESCAPE SLIDE GIRT BAR FOLD IS TORN. OPEN.
